# SDR ASAA0854115

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,783 hours, 1,740 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481226
- Condition: Loose
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING NR 2 ENG OIL SERVICING CAP PACKING VERY LOOSE GROUNDED YES. R&R PACKING OIL CAP P NR M83248 1 226
